# SDR AALA20091107TUL04

- Difficulty date: November 7, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,025 hours, 21,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 7 SLAT SKIN BULGED AT TOP UPPER SURFACE SKIN STATION 350 FORWARD OF MAIN DRIVE TRACK.  REMOVED DAMAGE PER SRM 57-43-00-2R PG 1 AND INSTALLED FLUSH DOUBLER REPAIR PER SRM 57-43-00-2R PG 2.
